Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Make me stop peeing!

Posted by on Jan. 3, 2010 at 7:19 PM
  • 7 Replies

So for the past few days (maybe week) I have been peeing a LOT. Like waking up at night to pee..... and the headaches are bugging me too....

could it be the apple cider vinegar pills? or something else?


by on Jan. 3, 2010 at 7:19 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
kk_bella
by on Jan. 3, 2010 at 7:20 PM

LOL COuld it be? Yes, I think it could be. Why are you taking them?

Not.So.Virginal
by on Jan. 3, 2010 at 7:23 PM

Let's see.... they are supposed to be helpful to ward off sinus infections, and they help you poop more often by pushing the water out of your system.....

that being said, it's not like I drink a ton of water, lol

Quoting kk_bella:

LOL COuld it be? Yes, I think it could be. Why are you taking them?



AllisMom5
by on Jan. 3, 2010 at 7:25 PM

Have you ever had your blood sugar levels checked?  That was one of my main symptoms was constant peeing, horrible headaches, numbness in my hands and feet... And dizzy, nauseous spells sometimes.  This went on for a few weeks before I had it checked.  Come to find out, I'm severe diabetic... Hope this isn't it, but just a suggestion.

Live, Laugh, Love with all your heart!

kk_bella
by on Jan. 3, 2010 at 7:26 PM

You are taking a diuretic. Our bodies are made up of something like 80% water- even if we don't drink a lot of water. So if you are taking these pills without drinking a lot of water, you are basically just dehydrating yourself. That's why you're peeing a lot. Go drink some water :)

Not.So.Virginal
by on Jan. 3, 2010 at 7:27 PM

I took them before and didnt have this issue that i remember...... but who knows? thanks for your help

Quoting kk_bella:

You are taking a diuretic. Our bodies are made up of something like 80% water- even if we don't drink a lot of water. So if you are taking these pills without drinking a lot of water, you are basically just dehydrating yourself. That's why you're peeing a lot. Go drink some water :)



michelle121003
by on Jan. 3, 2010 at 7:28 PM

By getting rid of the water in your system, you tend to become more constipated.  Your colon needs water to help...move things along!!  I don't know anything about apple cider vinegar pills, but with any kind of diuretic you should be drinking more water than usual...

Water helps to keep things loosened up...so to speak...

Quoting Not.So.Virginal:

Let's see.... they are supposed to be helpful to ward off sinus infections, and they help you poop more often by pushing the water out of your system.....

that being said, it's not like I drink a ton of water, lol

Quoting kk_bella:

LOL COuld it be? Yes, I think it could be. Why are you taking them?

 


     
 

Not.So.Virginal
by on Jan. 3, 2010 at 10:05 PM

I think I'm gonna stop taking the pills, see if that helps..... i will miss pooping on a regular basis though, lol


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)